MAUDE Adverse Event Report: COVIDIEN 1 GA SHARPS CONTAINER; CONTAINER, SHARPS

COVIDIEN 1 GA SHARPS CONTAINER; CONTAINER, SHARPS
Model Number 31143699
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that 6 of the lids were not fitting.

Brand Name
1 GA SHARPS CONTAINER
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key10053667
Report Number1915484-2020-01167
Device Sequence Number776905
Product Code MMK
UDI-Device Identifier40884521023124
UDI-Public40884521023124
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number31143699
Device Catalogue Number31143699
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2020
Initial Report FDA Received Date05/13/2020
Patient Sequence Number1